SBeth Posted November 15, 2004 Share Posted November 15, 2004 Bill completed 14 rounds of wbr last Tuesday and felt relatively good until this past Thursday. He has slipped into a pattern of sleeping 16 to 20 hours per day and barely eating anything. As of Tuesday he was no longer taking the Decadron, so the sudden lack of appetite is pretty understandable and I'm really not too concerned about the fatigue and glad to see him getting so much sleep....BUT....he cannot get warm. His feet and his hands feel like ice all the time. I've tried electric blankets, heating pads, extra covers; just about anything I can think of to give him warmth, with no luck. He begins new chemo (Gemzar) today and will not see his oncologist until next Monday. Can anyone tell me if this cold feeling and especially the ice cold feet and hands are a side effect of the WBR? Thanks for any input. Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.